# SDR USAA920070958

- Difficulty date: October 8, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 57,712 hours, 25,281 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: D57640003200
- Condition: Delaminated
- Location: Lot Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-5 CHECK - LEFT AILERON LEADING EDGE SPAR IS DELAMINATED, WS 13464 - WS 14057.  REPAIRED  LEFT AILERON LEADING EDGE SPAR, WS 13464 - WS 14057 IAW USAIRWAYS EA 120326A.
